Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Scheduled for hysterectomy, have heavy bleeding, fainting feeling, lower back pain on taking premirin. Advise?

Hi, i am 33 and am awaiting a hysterectomy due to severe endometriosis , i have been on the prostap injection for the last 8 months and have been taking premirin, i was having awful side effects, saw my consultant on monday who has prescribd me tibole not sure how you spell it, since then i have been experiencing period symptoms bleeding , lower back and tum pain, but yesterday and this morning these symptoms have become increasinly worse, the bleeding is very heavy, and the pain in unberable i feel so faint also, please could you advise me on what to do, many thanks emma
Asked On : Wed, 5 Dec 2012
Answers:  0 Views:  27 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor